MAUDE Adverse Event Report: NEVRO CORP. SENZA; NEVRO SENZA

NEVRO CORP. SENZA; NEVRO SENZA
Model Number ACCK5300
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an anchor was found to be broken inside the patient's body upon a surgical revision.An hcp assessment regarding the cause of the reported event was not available.The damaged anchor was removed and replaced.There have been no reports of further complications regarding this event.
 
Additional Manufacturer Narrative
The manufacturing records were reviewed and no relevant non-conformities were found.The device was returned and the device evaluation is in progress.Nevro submits this report in compliance with fda¿s medical device reporting regulations under 21 cfr part 803.Nevro has complied with regulatory investigation requirements and is submitting all information that is reasonably known to us at this time.However, we may not have been able to confirm this information or complete the investigation within the timeframe for filing this report.We may have given no response or an incomplete response to certain questions because we do not currently have information available to provide a complete response.If we later obtain any required information that was not available at the time of this initial report, we will submit a supplemental report.This report is not an admission by anyone that the product described in this report was defective, that it malfunctioned, or that it caused or contributed to the event described in this report.We may conclude that the device had no defect, did not malfunction, or did not cause or contribute to a reportable event.Some of the items on this form include forced-choice terms used by the fda for reporting purposes that do not necessarily reflect nevro¿s conclusions about the causes or nature of the event.This statement should be included with any freedom of information act response.
 
Additional Manufacturer Narrative
Updated sections: h2, h3, h6 codes for type of investigation, investigation findings and investigation conclusion, the other codes in h6 remain unchanged from the previous submitted form.The returned anchor was visually inspected, and physical damage to the silicone casing was found.The silicone casing was torn into two pieces around the midpoint of the anchor.This type of failure is indicative of excessive, external force being applied to the nozzle end causing them to stretch and tear over time.Additionally, the arbor press was returned in working condition and did not have any damage or defects.This analysis further indicates that some sort of external force likely pulled the anchor apart enough to break the silicone casing completely while the arbor press was able to remain in place along the lead body.There were no observable defects in the silicone casing that would definitively determine the root cause of the damage.Thus, the exact root cause of this damage for the broken anchor could not be determined.Nevro submits this report in compliance with fda¿s medical device reporting regulations under 21 cfr part 803.Nevro has complied with regulatory investigation requirements and is submitting all information that is reasonably known to us at this time.However, we may not have been able to confirm this information or complete the investigation within the timeframe for filing this report.We may have given no response or an incomplete response to certain questions because we do not currently have information available to provide a complete response.If we later obtain any required information that was not available at the time of this initial report, we will submit a supplemental report.This report is not an admission by anyone that the product described in this report was defective, that it malfunctioned, or that it caused or contributed to the event described in this report.We may conclude that the device had no defect, did not malfunction, or did not cause or contribute to a reportable event.Some of the items on this form include forced-choice terms used by the fda for reporting purposes that do not necessarily reflect nevro¿s conclusions about the causes or nature of the event.This statement should be included with any freedom of information act response.

Brand Name
SENZA
Common Device Name
NEVRO SENZA
Manufacturer (Section D)
NEVRO CORP.
1800 bridge parkway
redwood city CA 94065
Manufacturer Contact
zulfiqar ali
1800 bridge parkway
redwood city, CA 94065
6505317627
MDR Report Key20599300
Report Number3008514029-2024-01011
Device Sequence Number8803975
Product Code LGW
UDI-Device Identifier00813426020251
UDI-Public00813426020251
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2021
Device Model NumberACCK5300
Device Lot Number9441888
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale